# SDR SWAA2025121031134

- Difficulty date: November 2, 2025
- Submitted: December 10, 2025
- Operation: Air carrier
- Aircraft: N914WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36622
- Aircraft time: 57,369 hours, 34,854 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Plate
- Condition: Cracked
- Location: Zn 300 Stabilize
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED SEAL PLATE,  ACCESS PANEL 333AB AT THE LT HORIZONTAL STAB.  REPLACED THE SEAL ON ACCESS PANEL 333AB AT LT HORIZONTAL STAB IAW SRM 51-40-02-0G-0, AND SRM 51-10-02-0G-0, STEP 9.
